# SDR AALA202003269008

- Difficulty date: March 25, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,018 hours, 7,812 cycles
- System (JASC): 4990 · APU Oil System
- Part: Garlock Seal
- Condition: Cut
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A DIRTY MUSTY ODOR PERSISTENT FOR 50 MINUTES, TRANSIENT 10 MINUTES.  EVENT OCCURRED DURING TAXI-OUT, TAKEOFF, CLIMB, DESCENT, APPROACH AND LANDING. FOUND STARTER SEAL (APU) LEAKING/CUT. REMOVED AND REPLACED APU STARTER SEAL IAW AMM 49-42-51. ALSO C/W JOB CARDS 26L00021001, 26L00021002 AND 26L00021004.
